# SDR SWIA2019120946836

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: AD 2019-08-04/02 40000 FC - COMPLY WITH PARAGRAPH (J) OF AD 2019-08-04 BY:  (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL OF BOMBARDIER.  MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER. AND MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE, PART NUMBER:   - , SERIAL NUMBER: 7752, POSITION:  (C-CHECK) RO 12/6/2019  COMPLIED WITH PARAGRAPH (J) OF AD BY: (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL OF BOMBARDIER.  SEE CONTINUATION CARD FOR DETAILS  / (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER.
